# SDR SWAA2019051332561

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 16,018 hours, 7,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LENS COVER CAME OFF.  REINSTALLED EGRESS LIGHT LENS IAW AMM.
